MathSciNet Relay Station
MathSciNet bibliographic data
MR1374420 35Q55 (82B10)
Bourgain, Jean Invariant measures for the $2$D-defocusing nonlinear Schrödinger equation. Comm. Math. Phys. 176 (1996), no. 2, 421–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement